Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 100, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Dec 20, 2013, 2:37 PM PST. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2013, 2:37 PM PST (22:37 UTC)
- Expired
- Dec 22, 2013, 9:00 PM PST
- In force
- 54 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
355 WHUS76 KEKA 202237 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 237 PM PST FRI DEC 20 2013 PZZ475-210645- /O.CAN.KEKA.GL.W.0035.000000T0000Z-131220T2300Z/ /O.NEW.KEKA.SC.Y.0100.131220T2237Z-131223T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 237 PM PST FRI DEC 20 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...N 15 TO 25 KT WITH SOME GUSTS OVER 30 KT SATURDAY NIGHT AND SUNDAY. * SEAS...N 8 TO 11 FT AT 8 TO 9 SECONDS. THIS WILL BE ACCOMPANIED BY A LONG PERIOD WAVE OF 4 TO 6 FT AT 19 TO 20 SECONDS ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-202345- /O.CAN.KEKA.SC.Y.0099.000000T0000Z-131220T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 237 PM PST FRI DEC 20 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/EUREKA
9 follow-up statements
159 WHUS76 KEKA 210447 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 847 PM PST FRI DEC 20 2013 PZZ475-211300- /O.CON.KEKA.SC.Y.0100.000000T0000Z-131223T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 847 PM PST FRI DEC 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY. * WINDS...N 15 TO 25 KT WITH SOME GUSTS OVER 30 KT SATURDAY NIGHT AND SUNDAY. * SEAS...N 8 TO 11 FT AT 8 TO 9 SECONDS. THIS WILL BE ACCOMPANIED BY A LONG PERIOD WAVE OF 4 TO 6 FT AT 19 TO 20 SECONDS ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
219 WHUS76 KEKA 211127 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 327 AM PST SAT DEC 21 2013 PZZ470-211930- /O.EXB.KEKA.SC.Y.0100.131221T1700Z-131222T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 327 AM PST SAT DEC 21 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 AM SUNDAY... * WINDS...N 15 TO 20 KT. * SEAS...NW 9 FT AT 11 SECONDS AND W 3 TO 5 FT AT 20 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-211930- /O.CON.KEKA.SC.Y.0100.000000T0000Z-131223T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 327 AM PST SAT DEC 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM SUNDAY... * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. * SEAS...NW 9 FT AT 11 SECONDS AND W 3 TO 5 FT AT 20 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
271 WHUS76 KEKA 211634 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 834 AM PST SAT DEC 21 2013 PZZ475-220045- /O.CON.KEKA.SC.Y.0100.000000T0000Z-131223T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 834 AM PST SAT DEC 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. * SEAS...NW 9 FT AT 11 SECONDS AND W SWELL BUILDING TO 3 TO 5 FT AT 20 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-220045- /O.CON.KEKA.SC.Y.0100.131221T1700Z-131222T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 834 AM PST SAT DEC 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. * WINDS...N 15 TO 20 KT. * SEAS...NW 9 FT AT 11 SECONDS AND W SWELL BUILDING TO 3 TO 5 FT AT 20 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
833 WHUS76 KEKA 212210 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 210 PM PST SAT DEC 21 2013 PZZ475-220615- /O.CON.KEKA.SC.Y.0100.000000T0000Z-131223T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 210 PM PST SAT DEC 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. * SEAS...NW 9 FT AT 9 TO 11 SECONDS AND W SWELL BUILDING TO 6 FT AT 20 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-220615- /O.CON.KEKA.SC.Y.0100.000000T0000Z-131222T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 210 PM PST SAT DEC 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. * WINDS...N 15 TO 20 KT. * SEAS...NW 9 FT AT 10 SECONDS AND W SWELL BUILDING TO 7 FT AT 20 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
625 WHUS76 KEKA 220457 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 857 PM PST SAT DEC 21 2013 PZZ475-221300- /O.CON.KEKA.SC.Y.0100.000000T0000Z-131223T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 857 PM PST SAT DEC 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. * SEAS...NW 9 FT AT 9 TO 11 SECONDS AND W SWELL BUILDING TO 6 TO 8 FT AT 18 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-221100- /O.CON.KEKA.SC.Y.0100.000000T0000Z-131222T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 857 PM PST SAT DEC 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. * WINDS...N 15 TO 20 KT. * SEAS...NW 9 FT AT 10 SECONDS AND W SWELL BUILDING TO 6 TO 8 FT AT 18 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
110 WHUS76 KEKA 221051 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 251 AM PST SUN DEC 22 2013 PZZ470-221200- /O.CAN.KEKA.SC.Y.0100.000000T0000Z-131222T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 251 AM PST SUN DEC 22 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ475-221900- /O.CON.KEKA.SC.Y.0100.000000T0000Z-131223T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 251 AM PST SUN DEC 22 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS WILL EASE MIDWEEK. * SEAS...NW 8 TO 10 FT AT 8 SECONDS AND W SWELL BUILDING TO 7 TO 9 FT AT 16 SECONDS. WESTERLY SWELL WILL PEAK TODAY THEN SLOWLY SUBSIDE THROUGH MIDWEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
173 WHUS76 KEKA 221638 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 838 AM PST SUN DEC 22 2013 PZZ475-230045- /O.CON.KEKA.SC.Y.0100.000000T0000Z-131223T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 838 AM PST SUN DEC 22 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS WILL EASE LATER TODAY. * SEAS...NW 8 TO 10 FT AT 8 SECONDS AND W SWELL BUILDING TO 7 TO 9 FT AT 16 SECONDS. WESTERLY SWELL WILL PEAK TODAY THEN SLOWLY SUBSIDE THROUGH MIDWEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
685 WHUS76 KEKA 222214 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 214 PM PST SUN DEC 22 2013 PZZ475-230500- /O.CON.KEKA.SC.Y.0100.000000T0000Z-131223T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 214 PM PST SUN DEC 22 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS WILL EASE THIS EVENING. * SEAS...NW 8 TO 10 FT AT 8 SECONDS AND W SWELL BUILDING TO 7 TO 9 FT AT 14 TO 16 SECONDS. WESTERLY SWELL WILL PEAK TODAY THEN SLOWLY SUBSIDE THROUGH MIDWEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
637 WHUS76 KEKA 230446 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 846 PM PST SUN DEC 22 2013 PZZ475-230600- /O.EXP.KEKA.SC.Y.0100.000000T0000Z-131223T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 846 PM PST SUN DEC 22 2013 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING. $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 20, 2:32 PM PST, 5 minutes earlier.
Area forecast discussion, Dec 20, 2:32 PM PST, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 232 PM PST FRI DEC 20 2013 .SYNOPSIS...A WEAK FRONT WILL BRING THE THREAT OF LIGHT RAIN TO PARTS OF NORTHWEST CALIFORNIA FROM THIS EVENING INTO EARLY SATURDAY MORNING. A RIDGE OF HIGH PRESSURE IS EXPECTED TO BUILD OVER THE WEST COAST LATE THIS WEEKEND AND WILL REMAIN IN PLACE THROUGH NEXT WEEK. THIS SHOULD BRING DRY CONDITIONS WITH NEAR SEASONAL TEMPERATURES. && .DISCUSSION...AFTERNOON SATELLITE IMAGERY SHOWS SOME HIGH CLOUDS MOVING SOUTH LONG THE OREGON COAST AND TOWARD THE REDWOOD COAST. THESE CLOUDS ARE REFLECTING A PORTION OF A WEAK WARM FRONT WHICH WILL CROSS INTO OUR AREA LATE TONIGHT INTO SATURDAY MORNING. THIS FRONT IS WEAK AND DOES NOT HAVE MUCH MOISTURE TO WORK WITH. EXPECT VERY LIGHT RAIN SHOWERS OR SPRINKLES TO OVERSPREAD DEL NORTE COUNTY LATE THIS AFTERNOON, SLOWLY MOVING TO THE SOUTH THIS EVENING AND OVERNIGHT. THE GREATEST THREAT OF SHOWERS WILL BE TONIGHT. THOUGH, RAINFALL AMOUNTS WILL BE MINIMAL, MAYBE 0.1 INCHES ACROSS DEL NORTE COUNTY QUICKLY DROPPING OFF TO LITTLE (IF ANYTHING) ACROSS HUMBOLDT AND TRINITY COUNTIES. RAIN CHANCES WILL DIMINISH EARLY SATURDAY MORNING AS A RIDGE BEGINS TO BUILD OVER THE WEST COAST. THIS RIDGE IS EXPECTED TO REMAIN IN PLACE THROUGH NEXT WEEK. WITH FAIRLY STRONG HIGH PRESSURE EXPECTED TO INFLUENCE THE REGION OVER THE NEXT WEEK OR SO PLEASANT WINTER WEATHER IS EXPECTED. HOWEVER WITH VERY LITTLE TO NO RAINFALL IS ANTICIPATED OVER THE 7-10 DAYS...THE ABNORMALLY DRY WINTER CONTINUES. && .AVIATION...VFR CONDITIONS MAY LAST FOR ANOTHER 6 HOURS AT KCEC BUT AFTER THAT POINT INCREASING ONSHORE FLOW WITH A WARM FRONT PASSING BY WILL RESULT IN LOWERING CIGS AND DRIZZLE. CONFIDENCE IS HIGH IN CIGS BELOW 2000 FT AND EXPECT IFR CONDITIONS BY MORNING AT KCEC AND KACV. MODEL GUIDANCE SEEMS MAYBE TOO OPTIMISTIC AND WOULD NOT RULE OUT A PERIOD OF LOW IFR CIGS OVERNIGHT. VSBYS MAY DROP TO NEAR 1SM BY MORNING AS WELL. CONDITIONS SHOULD GRADUALLY IMPROVE LATE MORNING SATURDAY. FURTHER INLAND LOW VFR AND LOCALLY MVFR CIGS AND VSBYS WILL BE POSSIBLE BUT VFR CONDITIONS SHOULD PERSIST OVER MENDOCINO COUNTY AND EASTERN TRINITY COUNTY. WINDS WILL BE RELATIVELY LIGHT. && .MARINE...LOCALLY WIND-DRIVEN SEAS WILL CONTINUE TO SUBSIDE THROUGH SATURDAY AS WINDS RELAX. CONDITIONS HAVE IMPROVED ENOUGH SO THERE IS NO NEED FOR SMALL CRAFTS OR GALE WARNINGS FOR ALL BUT THE SOUTHERN OUTER WATERS. NORTHERLY WINDS WILL STAY ELEVATED THERE...AND ACTUALLY INCREASE LATER SATURDAY INTO SUNDAY. MEANWHILE A LONG PERIOD SWELL GENERATED FROM A PACIFIC STORM WILL ARRIVE OVERNIGHT AT 1 TO 2 FT AT 22 SECONDS. THIS SWELL WILL CONTINUE TO BUILD TO 4 TO 7 FEET OVER THE WEEKEND WHILE THE PERIOD GRADUALLY DECREASES. IN CONJUNCTION WITH LOCALLY GENERATED WAVES, OVERALL SEA STATE WILL REACH 10 TO 12 FT BEFORE SUBSIDING ON MONDAY. A SECOND PACIFIC STORM PROPAGATING TOWARDS ALASKA WILL GENERATE ANOTHER LONG PERIOD SWELL ANTICIPATED TO ARRIVE CHRISTMAS DAY. IT LOOKS LIKE FOR BOTH SWELL TRAINS, THERE WILL BE TOO MUCH SHORT PERIOD ENERGY TO RESULT IN A HIGH RISK SNEAKER WAVE EVENT, HOWEVER, SET BEHAVIOR AND SHOALING HAZARDS WILL STILL EXIST. WILL COVER THIS THREAT WITH MARINE WEATHER STATEMENTS. AAD && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... SCA FOR PZZ475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Dec 20, 3:52 AM PST, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 352 AM PST FRI DEC 20 2013 CAZ001>004-076-211430- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 352 AM PST FRI DEC 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.